# SDR AT9900431

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 991180832
- Condition: Cracked
- Location: Bs 1251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.   FOUND A CRACK ON THE RIGHT SIDE VERTICAL STABILIZER ANGLE ADJACENT TO THE ACME SCREW NUT MOUNT AT BS 1251.  REMOVED OLD FITTING, FABRICATED REPAIR ANGLE, FORMED, DRILLED AND INSTALLED  IAW DC9 SRM 51-30-2, 51-10-6, AND DOUGLAS DRAWING NR 9911808.
